i just finished my treatment may 8th and now 2 weeks ago i developed hive looking bumps on my chest and neck, then went to little tiny dot like almost blister pimples on my forearms and hands, now my heads starting to itch and they are all over my legs as well.. ive now tried benadryl as i had not a clue this was aftertreatment related. ive been to doc 3times now and yesterday a doc from emerg put me on a 5 day steroid, prednisone ... its driving me insane from the itch and seems to getting worse...
Hi Appreciate your responce, I am planning the trip, scared, but hopefully will help. Did you see the doctor yourself? What is his e-mail? I wrote a letter but beleive I sent to a older address, which I found on the internet. Do you have the newest address on him? Miss604
Thank you for everything! Any info you could give me about treatment would be great.
Thanks Mike, you are right it's never ever over. Treatment is good in the fact that it teaches you a lot about yourself doesn't it? I just said to northstar I always thought I was the biggest weakling and such a big baby but treatment made me have to do things I didn't want to and well now I see what we can accomplish! Heppers........people think we are such losers but you come in here and talk about mind blowing - some of the best people in the world are in here!!!!!!!!